# SDR QXEA9801752

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 819
- Condition: Malfunctioned
- Location: Cargo Compt
- Part time: 39 hours
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - SMOKE LIGHT CAME ON INTERMITTENTLY 4 TIMES.  VISUALLY DETECTED NO SMOKE IN THE CARGO COMPARTMENT.  MAINTENANCE PLACED THE THE SMOKE DETECTOR ON MEL NR 226150.  MEL CLEARED BY REPLACING THE NR 2 SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
